# SDR ASAA0080658

- Difficulty date: November 13, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FLOOR EMERGENCY TRACK LIGHTS FROM ROW 1 TO 6 WERE FOUND TO BE INOPERATIVE.  REPLACED EMERGENCY BATTERY ASSY.  LIGHTS OPERATED NORMALLY.  (M)
